# SDR IPXA10558686

- Difficulty date: February 27, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141N541017
- Condition: Damaged
- Location: Bs 413
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED FLOOR PANEL STA 413 LBL 19 POSITION 1L.  REPAIRED DAMAGED PANEL PER SRM 53-00-50-2R PARA 3 D.
